# SDR DALA2024012901283

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 60,846 hours, 31,639 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: UNKNOWN
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3121 - MISC/DE - DUE TO A L/G SHOCK ABSORBER FAULT AND LOSS OF BOTH AUTO PILOTS. CORRECTIVE ACTION: FOUND NLG AIR/GROUND HOUSING LOWER BOLT LOOSE, TIGHTENED SAME. FOUND SENSOR 24GA INDUCTANCE VALUE OUT OF RANGE, REPLACED SAME. VERIFIED NLG STRUT SERVICED CORRECTLY, AND SENSORS 24GA AND 25GA CLEARANCES CHECK GOOD.
